MathSciNet Relay Station
MathSciNet bibliographic data
MR208647 (34 #8456) 60.40
Burkholder, D. L. Martingale transforms. Ann. Math. Statist. 37 1966 1494–1504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement